295 entries « 6 of 6 »

2000

Lewis, M A

Spread rate for a nonlinear stochastic invasion Journal Article

Journal of Mathematical Biology, 41 (5), pp. 430–454, 2000.

BibTeX

Lewis, M A; Pacala, S

Modeling and analysis of stochastic invasion processes Journal Article

Journal of Mathematical Biology, 41 , pp. 387–429, 2000.

BibTeX

Neubert, M G; Kot, M; Lewis, M A

Invasion speeds in fluctuating environments Journal Article

Proceedings of the Royal Society London B, 267 , pp. 1603–1610, 2000.

BibTeX

Neubert, M G; Caswell, H

Demography and Dispersal: Calculation and sensitivity analysis of invasion speeds for structured populations Journal Article

Ecology, 81 (6), pp. 1613–1628, 2000.

BibTeX

1999

Kirk, Van R W; Lewis, M A

Edge permeability and population persistence in isolated habitat patches Journal Article

Natural Resource Modeling, 12 , pp. 37–64, 1999.

BibTeX

Clark, J S; Silman, M; Kern, R; Macklin, E; HilleRisLambers, J

Seed dispersal near and far: patterns across temperate and tropical forests Journal Article

Ecology, 80 (5), pp. 1475–1494, 1999.

BibTeX

Latore, J; Gould, P; Mortimer, A M

Effects of habitat heterogeneity and dispersal strategies on population persistence in annual plants Journal Article

Ecological Modelling, 123 , pp. 127–139, 1999.

BibTeX

Metz, J A J; Mollison, D; van den Bosch, F

The dynamics of invasion waves Technical Report

IIASA 1999.

BibTeX

1998

Clark, J S

Why Trees Migrate So Fast: Confronting Theory with Dispersal Biology and the Paleorecord Journal Article

The American Naturalist, 152 (2), pp. 204–224, 1998.

BibTeX

Clark, J S; Fastie, C; Hurtt, G; Jackson, S T; Johnson, C; King, G A; Lewis, M A; Lynch, J; Pacala, S; Prentice, C; Schupp, E W; III, Webb T; Wyckoff, P

Reid's paradox of rapid plant migration Journal Article

Bioscience, 48 (1), pp. 13–24, 1998.

BibTeX

Clark, J S; Macklin, E; Wood, L

Stages and spatial scales of recruitment limitation in southern Appalachian forests Journal Article

Ecological monographs, 68 (2), pp. 213–235, 1998.

BibTeX

Latore, J; Gould, P; Mortimer, A M

Spatial dynamics and critical patch size of annual plant populations Journal Article

Journal of theoretical Biology, 190 , pp. 277–285, 1998.

BibTeX

Jr, Legaspi B C; Allen, J C; Brewster, C C; Morales-Ramos, J A; King, E G

Areawide management of the cotton boll weevil: use of a spatio-temporal model in augmentative biological control Journal Article

Ecological Modelling, 110 (2), pp. 151–164, 1998.

BibTeX

1997

Kirk, Van R W; Lewis, M A

Integrodifference models for persistence in fragmented habitats Journal Article

Bulletin of Mathematical Biology, 59 (1), pp. 107–137, 1997.

BibTeX

Brewster, C C; Allen, J C

Spatiotemporal model for studying insect dynamics in large-scale cropping systems Journal Article

Environmental Entomology, 26 (3), pp. 473–482, 1997.

BibTeX

Hart, D R; Gardner, R H

A spatial model for the spread of invading organisms subject to competition Journal Article

Journal of Mathematical Biology, 35 , pp. 935–948, 1997.

BibTeX

Radcliffe, J; Rass, L

Discrete Time Spatial Models Arising in Genetics, Evolutionary Game Theory, and Branching Processes Journal Article

Mathematical Biosciences, 140 , pp. 101–129, 1997.

BibTeX

Sherratt, J A; Eagan, B T; Lewis, M A

Oscillations and chaos behind predator-prey invasion: mathematical artifact or ecological reality? Journal Article

Philosophical Transactions of the Royal Society of London B: Biological Sciences, 352 (1349), pp. 21–38, 1997.

BibTeX

1996

Allen, E J; Allen, L J S; Gilliam, X

Dispersal and competition models for plants Journal Article

Journal of Mathematical Biology, 34 , pp. 455–481, 1996.

BibTeX

Veit, R R; Lewis, M A

Dispersal, Population Growth, and the Allee Effect: Dynamics of the house finch invasion in eastern North America Journal Article

The American Naturalist, 148 (2), pp. 255-274, 1996.

BibTeX

Allen, L J S; Allen, E J; Ponweera, S

A mathematical model for weed dispersal and control Journal Article

Bulletin of Mathematical Biology, 58 (5), pp. 815–834, 1996.

BibTeX

Wikle, C K

Spatio-temporal statistical models with appplications to atmosphric processes PhD Thesis

Iowa State University, 1996.

BibTeX

Kot, M; Lewis, M A; van den Driessche, P

Dispersal data and the spread of invading organisms Journal Article

Ecology, 77 , pp. 2027–2042, 1996.

BibTeX

1995

Lin, H -T

On a system of integrodifference equations modelling the propagation of genes Journal Article

SIAM Journal on Mathematical Analysis, 26 (1), pp. 35–76, 1995.

BibTeX

Neubert, M G; Kot, M; Lewis, M A

Dispersal and pattern formation in a discrete-time predator-prey model Journal Article

Theoretical Population Biology, 48 (1), pp. 7–43, 1995.

BibTeX

Kirk, Van R W

Integrodifference Models for biological growth and dispersal PhD Thesis

University of Utah, 1995.

BibTeX

1992

Kot, M

Discrete-time travelling waves: Ecological examples Journal Article

Journal of Mathematical Biology, 30 , pp. 413–436, 1992.

BibTeX

1991

Andersen, M

Properties of some Density-dependent Integrodifference Equation Population Models Journal Article

Mathematical Biosciences, 104 , pp. 135–157, 1991.

BibTeX

1990

van den Bosch, F; Metz, J A J; Diekmann, O

The velocity of spatial population expansion Journal Article

Journal of Mathematical Biology, 28 , pp. 529–565, 1990.

BibTeX

Hardin, D P; Takáč, P; Webb, G F

Dispersion Population Models discrete in time and continuous in space Journal Article

Journal of Mathematical Biology, 28 , pp. 1–20, 1990.

BibTeX

1989

Kot, M

Diffusion-driven period-doubling bifurcations Journal Article

BioSystems, 22 , pp. 279–287, 1989.

BibTeX

Lui, R

Biological growth and spread modeled by systems of recursions. I Mathematical Theory. Journal Article

Mathematical Biosciences, 93 , pp. 269–295, 1989.

BibTeX

Lui, R

Biological growth and spread modeled by systems of recursions. II Biological Theory. Journal Article

Mathematical Biosciences, 93 , pp. 297–312, 1989.

BibTeX

1988

Hardin, D P; Takáč, P; Webb, G F

Asymptotic properties of a continuous-space discrete-time population model in a random environment Journal Article

Journal of Mathematical Biology, 26 , pp. 361–374, 1988.

BibTeX

Hardin, D P; Takáč, P; Webb, G F

A Comparison of Dispersal Strageties for Survival of Spatially Heterogeneous Populations Journal Article

SIAM Journal on Applied Mathematics, 48 , pp. 1396–1423, 1988.

BibTeX

1986

Kot, M; Schaffer, W M

Discrete-time Growth-dispersal Models Journal Article

Mathematical Biosciences, 80 , pp. 109–136, 1986.

BibTeX

Lui, R

A nonlinear integral operator arising from a model in population genetics, IV. Clines Journal Article

SIAM Journal on Mathematical Analysis, 17 (1), pp. 152–168, 1986.

BibTeX

1985

Lui, R

A nonlinear integral operator arising from a model in population genetics, III. Heterozygote inferior case Journal Article

SIAM Journal on Mathematical Analysis, 16 (6), pp. 1180–1206, 1985.

BibTeX

1984

Creegan, P; Lui, R

Some remarks about the wave speed and travelling wave solutions of a nonlinear integral operator Journal Article

Journal of Mathematical Biology, 20 , pp. 59–68, 1984.

BibTeX

1983

Lui, R

Existence and Stability of Travelling Wave Solutions of a Nonlinear Integral Operator Journal Article

Journal of Mathematical Biology, 16 , pp. 199–220, 1983.

BibTeX

1982

Weinberger, H F

Long-time behavior of a class of biological models Journal Article

SIAM J.~Math.~Anal., 13 , pp. 353–396, 1982.

BibTeX

Lui, R

A nonlinear integral operator arising from a model in population genetics, I. Monotone initial data Journal Article

SIAM Journal on Mathematical Analysis, 13 (6), pp. 913–937, 1982.

BibTeX

Lui, R

A nonlinear integral operator arising from a model in population genetics, II. Initial data with compact support Journal Article

SIAM Journal on Mathematical Analysis, 13 (6), pp. 938–953, 1982.

BibTeX

1978

Weinberger, H F

Asymptotic behavior of a model in population genetics Incollection

Chadam, J M (Ed.): Nonlinear Partial Differential Equations and Applications, 648 , Springer, 1978.

BibTeX

1974

Roff, D A

Spatial heterogeneity and the persistence of populations Journal Article

Oecologia, 15 (3), pp. 245–258, 1974.

BibTeX

295 entries « 6 of 6 »